# SDR CA190724003

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: 307006201
- Condition: Stained
- Location: Gas Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED OIL SMELL IN THE CABIN. ON TROUBLESHOOTING OIL STAIN FOUND IN THE GG CASE AREA. (TC# 20190724003)
